Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Skins06 is offline New Member
    Join Date
    Jan 2006
    Posts
    23

    First Cycle Problem

    I'm 2 1/2 weeks into my first cycle (400mg test cyp per week/30 mg dbol ed first 4 weeks). For the first week and a half I was paranoid about gyno (I thought my nips were itching but it was probably just in my mind) so I was taking between 40-60mg of nolva everyday. I have cut back to 20 mg/day for the last few days. However, when I woke up this morning I noticed that my vision was slightly blurred in my right eye. It has not yet gone away. I did a search and found that nolva can cause blurred vision, but I thought it generally took longer than two weeks to affect your vision.

    So, should I discontinue the nolva all together, or maybe cut down to 10 mg/day? I am concerned that I might be prone to gyno and I'm not really sure what the best course of action would be. Thanks for your help.

  2. #2
    Skins06 is offline New Member
    Join Date
    Jan 2006
    Posts
    23
    Bump

  3. #3
    Skins06 is offline New Member
    Join Date
    Jan 2006
    Posts
    23
    Suggestions?

  4. #4
    lucabratzi's Avatar
    lucabratzi is offline Anabolic Member
    Join Date
    Feb 2005
    Location
    ny/florida
    Posts
    4,111
    if ur nips arent itchy anymore, then stop running it for a lil bit..then start it up at 10mg daily..

  5. #5
    Skins06 is offline New Member
    Join Date
    Jan 2006
    Posts
    23
    Thanks for the reply...that was probably the route I was planning on taking.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •